# SDR UPS805375

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED, 2ND DR. LATCH FITTING FROM FORWARD LOWER SIDE OF A B/B DR. HAS CORROSION AND CRACKS.  REPLACED FITTING PER SRM 50-1-20.
